# SDR R61A2018090200920

- Difficulty date: August 20, 2018
- Submitted: September 2, 2018
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 11,902 hours, 8,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND MAIN CABIN LT AFT WET AREA FLOOR WEB ASSY LBL 8.5 FR 87 TO FR 88 HAS LARGE AREA OF CORROSION. MX REMOVED AND REPLACED WEB PN 170-65928-001 IAW SRM 53-23-10, ETD2011-190/01333 REV C. AC REMAINS IN IND FOR COMPLETION.
